Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Numbness, tingling and pain in the hands. Diagnosed with bilateral carpal tunnel syndrome. Cure?

hi, i work at Subway and the last 3 weeks my hands have been going numb,tingly and dull aching. i have what almost feels like an elastic snapping that goes from my wrist to my elbows. my thumb area aches all the time. Went to the ortho and was diagnosed with Bilateral cts, bilateral cubital tunnel syndrome and de quervaines tendyovitis. I am currently doing therapy , what usually happens to someone that has this issue. im only 28
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Bialteral tenosynovitis and cubital tunnel syndrome is an inflammatory condition. Adequate treatment with anti inflammatory medicines and muscle relaxants provides the relief. You need to do a regular physiotherapy after the acute pain subsides. Recovery is usually complete.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor